# SDR ASAA2023080544421

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,204 hours, 16,485 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 1684
- Condition: Inoperative
- Location: #2 Engine
- Part time: 11,848 hours, 3,341 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE START VALVE WILL NOT OPEN. GROUNDED - YES. REMOVED & REPLACED ENG #2 START VALVE REF AMM 80-11-03/401. TWO C/B'S OPEN & TWO C/B'S CLOSED. POWERPLANT TEST REFERENCE TABLE, PROCEDURE C-(1)(B) PNEUMATIC LEAK CHECK ACCOMPLISHED REF AMM TASK 71-00-00. OPS CHECK GOOD.
